# SDR SWAA2016122110743

- Difficulty date: November 30, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,457 hours, 24,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY LIGHT LENS BROKEN.  R&R LENS IAW AMM.
